# SDR HNAA2018072300164

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 43,696 hours, 39,710 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Thermal Runaway
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY 1 OVER TEMP CONTINUED THERMAL RUNAWAY. BATTERY REACHED 82 DEGREES C BEFORE ARFF DISCONNECTED IT. NO FIRE OR IGNITION NOTED. R&R BATTERY ONE AND TWO IAW AMM24-36-01. OPS CK GOOD OK FOR SERVICE.
